# SDR SWAA032434

- Difficulty date: November 4, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 64,322 hours, 69,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVACUATION SLIDE OUT OF ADJUST.  READJUSTED SLIDE ASSY PER MM.
